MAUDE Adverse Event Report: MANIFOLD; MERIT CUSTOM MANIFOLD

MANIFOLD; MERIT CUSTOM MANIFOLD
Catalog Number 503HN-R/CN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually.The unit was submitted for bubble testing per stp0171.The unit failed this testing.The complaint is confirmed.The root cause is attributed to rough or improper handling after the package was sealed.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that during preparations for a procedure, a hole in the clear film causing a breach was identified.

Brand Name
MANIFOLD
Common Device Name
MERIT CUSTOM MANIFOLD
MDR Report Key11338090
Report Number1721504-2021-00007
Device Sequence Number858671
Product Code DQO
UDI-Device Identifier00884450018965
UDI-Public884450018965
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Catalogue Number503HN-R/CN
Device Lot NumberH1831794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date02/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1